# SDR 99ZZZX2933

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Twin Inc, repair station FE4R177M
- Aircraft: N402QA
- Make and model: Cessna 402C
- Aircraft serial: 402C0338
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 56541111
- Condition: Wrinkled
- Location: Engine Mount
- Part time: 4,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, MECHANIC FOUND THAT MOUNT BRACKET P/N'S 5654111-1 AND 5654111-2 WERE WRINKLED.  MOUNT ASSEMBLY WAS DISASSEMBLED AND INSPECTED.  NO OTHER DAMAGE WAS FOUND.  DAMAGE CAUSE UNKNOWN.
